Nurofen 200mg 16 Tablets
Nurofen 200mg 16 Tablets
Nurofen 200mg Tablets provide fast and effective pain relief for various conditions, they have anti-inflammatory properties and provide up to 8 hours of targeted relief, from mild to moderate pain. These tablets contain ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that helps alleviate headaches, migraines, back pain, muscular and rheumatic pain, dental pain, period pain, and cold and flu symptoms.
For rapid relief from
- Period pain
- Dental pain
- Rheumatic pain
- Muscular pain
- Cold and flu symptoms, feverishness.
- 16 tablets
- Each tablet contains 200mg of ibuprofen
- Suitable for adults and children over 12 years old
- Fast and effective pain relief
- Provides relief from cold and flu symptoms
What's inside Nurofen 200mg Tablets and how do they work?
The active ingredient in Nurofen 200mg Tablets is ibuprofen, an NSAID that relieves pain, reduces inflammation, and lowers temperature
How fast do Nurofen 200mg Tablets work?
Nurofen 200mg Tablets start working pretty quickly. After someone takes one, they should start feeling better in a little while.
Is this product suitable for children or the elderly?
Nurofen 200mg Tablets are suitable for children over 12 years old and adults, including the elderly. However, it is essential to follow the recommended dosage and consult a healthcare professional if you have concerns.
How many Nurofen 200mg Tablets can someone take in one day?
People who are 12 or older can take 1 or 2 tablets up to three times a day. But they should wait at least 4 hours between taking them and not take more than 6 tablets in one day.
Can Nurofen cause drowsiness?
Drowsiness is a possible side effect of ibuprofen, although it is not common. If you experience drowsiness, avoid driving or operating heavy machinery.
Can I take Nurofen on an empty stomach?
It is generally recommended to take Nurofen 200mg Tablets with food or after a meal to reduce the risk of gastrointestinal side effects. However, if you have concerns, consult a healthcare professional for advice.
Colloidal Anhydrous Silica
Sugar coat ingredients:
French Chalk for Tablets (Talc)
Acacia Spray Dried
Black Printing Ink (solids)1
1Black Printing Ink contains shellac, Iron oxide black (E172) and propylene glycol
Usage and Instructions
Adults and children over 12 years:
Swallow 1 or 2 tablets with water, up to three times a day as required.
Leave at least 4 hours between doses. Do not exceed 6 tablets in 24 hours.
If symptoms persist or worsen, if new symptoms occur, or if the product is required for more than 10 days, consult a doctor.
For oral administration and short-term use only.
Do not take Nurofen 200mg Tablets if you:
Are allergic to ibuprofen or any other ingredient in this product or to aspirin or other painkillers.
Have ever had a stomach perforation, ulcer or bleeding.
Have had a worsening of asthma, skin rash, itchy runny nose or facial swelling when previously taking ibuprofen, aspirin or similar medicines.
Have had gastrointestinal bleeding or perforation when previously taking NSAIDs (non-steroidal anti-inflammatory drugs).
Are taking other NSAIDS.
Are taking more than 75mg aspirin per day. If you are on low-dose aspirin (up to 75mg daily) talk to your doctor or pharmacist before taking this medicine.
Have severe liver or kidney problems.
Have heart problems, high blood pressure or blood coagluation disorder.
Have breathing difficulties.
Are in the last 3 months of pregnancy
Are under 12 years old.
Tell your pharmacist or doctor before taking Nurofen 200mg if you are currently taking other medication.
Common side effects of ibuprofen include:
- nausea or vomiting
- constipation or diarrhoea
- indigestion (dyspepsia) or abdominal pain